# SDR CHQA000461

- Difficulty date: February 5, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N270
- Make and model: Emb EMB-145LR
- Aircraft serial: 145304
- Engine: Lyc GO480*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT WING OVERWING EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED RT WING OVERWING EMERGENCY LIGHT.  OPS CHECK GOOD IAW EMB 145 AMM 33-50-10.
